# SDR DALA2020013190749

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Location: Bs 727-947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE RT & LT SIDE PLATES BETWEEN BS 727 TO 947.5. SIDE PLATES WERE REPLACED IAW SRM 51-40-02.
